Thread: Dbol - so bloated
09-20-2003, 08:54 PM #1
Dbol - so bloated
Just two weeks into my first cycel and am bloated to hell with dbol . I'm up 11 lbs in two weeks (152lbs up to 163.5 today) and strength is great. However, looks like I went from 10% BF to 20% BF now. Is that a typical "bloated" look. I have nolva, but no other sides so I'll put up with the bloat, just assuming it will leave when dbol finishes.
dbol - 25mg/day, 1-4 weeks
decca - 200mg/week, 1 - 10 weeks
Test Prop - 100mg/eod, 4-12 weeks
Clomid 300/100/50, 3 weeks after last Decca shot.
I hope the rest of the cycle will leave me with a good lean gain (15 lbs ish) and lower BF (maybe down to 8%), with the Prop.
09-20-2003, 10:40 PM #2
I got so damn puffy from d-bol....Looked like someone pumped gallons of water under my skin....i think what you are feeling is perfectly normal.
09-20-2003, 10:52 PM #3
09-20-2003, 10:55 PM #4
Start the nolva.
Have you bothered to check you BP? Bloating can send it high, not good at all.
09-21-2003, 11:31 AM #5
09-22-2003, 04:17 PM #6New Member
- Join Date
- Jul 2003
09-22-2003, 07:01 PM #7
it's Russian stuff.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)